# SDR GTIA2019111194772

- Difficulty date: November 9, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 26,423 hours, 12,050 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

PASSING THROUGH 10000 MSL DIRT SOCK SMELL IN THE COCKPIT COMPLIED WITH COM PROCEDURE SHUT PACK 1 OFF AND SMELL WENT AWAY ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-RE-ACTIVATED #1 PACK IAW AMM 21-00-00  AND PERFORMED PACK BURNOUT PROCEDURE IAW TSM 05-50-00-810-831-A. NO FURTHER ODOR/DEFECTS NOTED AT THIS TIME. THIS CLEARS DMI# 257755001, PLACARD REMOVED, MOC NOTIFIED, DMI LOG UPDATED.
